# SDR USAA2010042690837

- Difficulty date: April 26, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 55,118 hours, 36,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988108
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 944 JUST ABOVE S24L.  REPAIRED FUSELAGE SKIN AT BS 944 JUST ABOVE S24L IAW EA 101915.
